Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

300 Publications


1985 | Conference Paper | LibreCat-ID: 16788
Meyer auf der Heide, F. (1985). Nondeterministic versus probabilistic linear search algorithms. In 26th Annual Symposium on Foundations of Computer Science (sfcs 1985). https://doi.org/10.1109/sfcs.1985.38
LibreCat | DOI
 

1985 | Conference Paper | LibreCat-ID: 16784
Meyer auf der Heide, F. (1985). Fast algorithms for n-dimensional restrictions of hard problems. In Proceedings of the seventeenth annual ACM symposium on Theory of computing  - STOC ’85. https://doi.org/10.1145/22145.22191
LibreCat | DOI
 

1985 | Journal Article | LibreCat-ID: 16823
Meyer auf der Heide, F. (1985). Lower time bounds for solving linear diophantine equations on several parallel computational models. Information and Control, 67(1–3), 195–211. https://doi.org/10.1016/S0019-9958(85)80035-8
LibreCat | DOI
 

1985 | Journal Article | LibreCat-ID: 16780
Meyer auf der Heide, F. (1985). Lower bounds for solving linear diophantine equations on random access machines. Journal of the ACM (JACM), 929–937. https://doi.org/10.1145/4221.4250
LibreCat | DOI
 

1985 | Journal Article | LibreCat-ID: 16779
Lautemann, C., & Meyer auf der Heide, F. (1985). Lower time bounds for integer programming with two variables. Information Processing Letters, 101–105. https://doi.org/10.1016/0020-0190(85)90042-0
LibreCat | DOI
 

1985 | Journal Article | LibreCat-ID: 16781
Meyer auf der Heide, F. (1985). Simulating probabilistic by deterministic algebraic computation trees. Theoretical Computer Science, 325–330. https://doi.org/10.1016/0304-3975(85)90079-9
LibreCat | DOI
 

1985 | Conference Paper | LibreCat-ID: 16782
Meyer auf der Heide, F., & Wigderson, A. (1985). The complexity of parallel sorting. In 26th Annual Symposium on Foundations of Computer Science (sfcs 1985). https://doi.org/10.1109/sfcs.1985.58
LibreCat | DOI
 

1984 | Journal Article | LibreCat-ID: 16785
Meyer auf der Heide, F. (1984). A Polynomial Linear Search Algorithm forr the n-Dimensional Knapsack Problem. Journal of the ACM (JACM), 668–676. https://doi.org/10.1145/828.322450
LibreCat | DOI
 

1984 | Conference Paper | LibreCat-ID: 16786
Meyer auf der Heide, F., & Reischuk, R. (1984). On The Limits To Speed Up Parallel Machines By Large Hardware And Unbounded Communication. In 25th Annual Symposium onFoundations of Computer Science, 1984. https://doi.org/10.1109/sfcs.1984.715901
LibreCat | DOI
 

1984 | Book Chapter | LibreCat-ID: 16787
Meyer auf der Heide, F. (1984). Efficient simulations among several models of parallel computers (extended abstract). In STACS 84. Berlin, Heidelberg. https://doi.org/10.1007/3-540-12920-0_20
LibreCat | DOI
 

Filters and Search Terms

department=63

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed